# SDR TWAA9902302

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650TW
- Make and model: Boeing 767205
- Aircraft serial: 23057
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C, MAINTENANCE FOUND NR 5 L/E SLAT INBD TOP DELAMINATED 3 INCH BY 3 INCH.  REMOVED DELAMINATED SKIN AND INSTALLED FILLER AND METAL HOT BOND REPAIR PER SRM 51-70-10.
